Alert archive / California / Wind Advisories in 2007

Wind Advisory 17, NWS San Diego, CA

April 17, 2007Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Apr 17, 2007, 3:30 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Apr 17, 2007, 11:46 AM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2007, 3:30 AM PDT (10:30 UTC)
In effect from
Apr 17, 2007, 11:46 AM PDT
Expired
Apr 18, 2007, 6:00 PM PDT
In force
30 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 10.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2007-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2007-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 171030
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 AM PDT TUE APR 17 2007

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS AT TIMES
TONIGHT AND WEDNESDAY...

.A TROUGH OF LOW PRESSURE MOVING THROUGH CALIFORNIA AND NEVADA
TONIGHT AND WEDNESDAY WILL BRING STRONG GUSTY WINDS TO SOME
MOUNTAIN AND DESERT AREAS AT TIMES.

CAZ055-056-172100-
/O.NEW.KSGX.WI.Y.0017.070418T0100Z-070419T0100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
330 AM PDT TUE APR 17 2007

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT
WEDNESDAY. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND
CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. WINDS WILL BE
STRONGEST AND MOST WIDESPREAD ON NORTH AND EAST SLOPES. ISOLATED
GUSTS TO 60 MPH ARE POSSIBLE IN THESE AREAS LATE TONIGHT THROUGH
WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-172100-
/O.NEW.KSGX.WI.Y.0017.070418T0100Z-070419T0100Z/
APPLE AND LUCERNE VALLEYS-
330 AM PDT TUE APR 17 2007

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT
WEDNESDAY. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND
CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. AREAS OF
BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO
AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ061-172100-
/O.NEW.KSGX.WI.Y.0017.070418T0100Z-070418T0700Z/
COACHELLA VALLEY-
330 AM PDT TUE APR 17 2007

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
PDT TONIGHT. 

AREAS OF NORTHWEST WINDS 15 TO 25 MPH THIS EVENING WITH GUSTS TO
45 MPH. WINDS WILL DECREASE LATE TONIGHT. AREAS OF BLOWING SAND
AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MARTIN
5 follow-up statements
000 
WWUS76 KSGX 171846
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1146 AM PDT TUE APR 17 2007

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS AT TIMES
TONIGHT AND WEDNESDAY...

.A TROUGH OF LOW PRESSURE MOVING THROUGH CALIFORNIA AND NEVADA
TONIGHT AND WEDNESDAY WILL BRING STRONG GUSTY WINDS TO SOME
MOUNTAIN AND DESERT AREAS AT TIMES.

CAZ058-062-180400-
/O.EXA.KSGX.WI.Y.0017.070418T0100Z-070419T0100Z/
SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS-
1146 AM PDT TUE APR 17 2007

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT
WEDNESDAY. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 25 TO 35 MPH TONIGHT AND
CONTINUE WEDNESDAY WITH GUSTS TO 50 MPH AT TIMES POSSIBLE ON AND
NEAR THE DESERT SLOPES. AREAS OF BLOWING SAND AND DUST MAY LOCALLY
REDUCE VISIBILITY TO NEAR ZERO AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ055-056-180400-
/O.CON.KSGX.WI.Y.0017.070418T0100Z-070419T0100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
1146 AM PDT TUE APR 17 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
PDT WEDNESDAY. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND
CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. WINDS WILL BE
STRONGEST AND MOST WIDESPREAD ON THE EAST SLOPES. ISOLATED GUSTS
TO 60 MPH ARE POSSIBLE IN THESE AREAS LATE TONIGHT THROUGH
WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-180400-
/O.CON.KSGX.WI.Y.0017.070418T0100Z-070419T0100Z/
APPLE AND LUCERNE VALLEYS-
1146 AM PDT TUE APR 17 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
PDT WEDNESDAY. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND
CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. AREAS OF
BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO
AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ061-180400-
/O.CON.KSGX.WI.Y.0017.070418T0100Z-070418T0700Z/
COACHELLA VALLEY-
1146 AM PDT TUE APR 17 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT PDT TONIGHT. 

AREAS OF NORTHWEST WINDS 15 TO 25 MPH THIS EVENING WITH LOCAL GUSTS
TO 45 MPH POSSIBLE. WINDS WILL DECREASE LATE TONIGHT. AREAS OF
BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO
AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JAD
000 
WWUS76 KSGX 180350
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
850 PM PDT TUE APR 17 2007

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS AT TIMES
TONIGHT AND WEDNESDAY...

.A TROUGH OF LOW PRESSURE MOVING THROUGH CALIFORNIA AND NEVADA
TONIGHT AND WEDNESDAY WILL BRING STRONG GUSTY WINDS TO SOME OF
THE MOUNTAIN AND DESERT AREAS AT TIMES...MAINLY EAST OF PASSES AND
CANYONS.

CAZ061-181200-
/O.EXT.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
COACHELLA VALLEY-
850 PM PDT TUE APR 17 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PDT WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT WEDNESDAY. 

AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH WILL OCCUR AT TIMES
LATE TONIGHT AND WEDNESDAY WITH LOCAL GUSTS TO 45 MPH POSSIBLE.
STRONGEST WINDS WILL BE JUST EAST OF BANNING PASS ALONG INTERSTATE
10 AND HIGHWAY 62. AREAS OF BLOWING SAND AND DUST MAY LOCALLY
REDUCE VISIBILITY TO NEAR ZERO AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ058-062-181200-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS-
850 PM PDT TUE APR 17 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 20 TO 30 MPH TONIGHT AND
CONTINUE WEDNESDAY WITH GUSTS TO 50 MPH AT TIMES POSSIBLE ON AND
NEAR THE DESERT SLOPES OF THE MOUNTAINS. AREAS OF BLOWING SAND
AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ055-056-181200-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
850 PM PDT TUE APR 17 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND
CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. WINDS WILL BE
STRONGEST AND MOST WIDESPREAD ON THE EAST SLOPES. ISOLATED GUSTS
TO 60 MPH ARE POSSIBLE IN THESE AREAS LATE TONIGHT THROUGH
WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-181200-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
APPLE AND LUCERNE VALLEYS-
850 PM PDT TUE APR 17 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT WEDNESDAY. 

SOUTHWEST TO WEST WINDS WILL INCREASE TO 15 TO 25 MPH TONIGHT AND
CONTINUE WEDNESDAY WITH GUSTS TO 45 MPH AT TIMES. AREAS OF
BLOWING SAND AND DUST MAY LOCALLY REDUCE VISIBILITY TO NEAR ZERO
AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MAXWELL
000 
WWUS76 KSGX 181106
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
406 AM PDT WED APR 18 2007

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS AT TIMES
TODAY...

.A TROUGH OF LOW PRESSURE MOVING THROUGH CALIFORNIA AND NEVADA
WILL BRING STRONG GUSTY WINDS TO SOME MOUNTAIN AND DESERT AREAS
AT TIMES TODAY.

CAZ061-181215-
/O.CAN.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
COACHELLA VALLEY-
406 AM PDT WED APR 18 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

AREAS OF NORTHWEST WINDS TODAY OF 15 TO 25 MPH WITH GUSTS TO 35
MPH.

$$

CAZ055-056-181900-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
406 AM PDT WED APR 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45
MPH AT TIMES. WINDS WILL BE STRONGEST AND MOST WIDESPREAD ON THE
EAST SLOPES. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE IN THESE
AREAS...MAINLY THIS MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-181900-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
APPLE AND LUCERNE VALLEYS-
406 AM PDT WED APR 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45
MPH AT TIMES. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE
VISIBILITY TO NEAR ZERO AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ058-181900-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
SAN DIEGO COUNTY MOUNTAINS-
406 AM PDT WED APR 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH
AT TIMES. STRONGEST WINDS ON EAST SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ062-181900-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
SAN DIEGO COUNTY DESERTS-
406 AM PDT WED APR 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

AREAS OF SOUTHWEST TO WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH
AT TIMES. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE
VISIBILITY TO NEAR ZERO AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MARTIN
000 
WWUS76 KSGX 181811
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1111 AM PDT WED APR 18 2007

...STRONG GUSTY WINDS IN THE MOUNTAINS AND DESERTS AT TIMES
TODAY...

.A TROUGH OF LOW PRESSURE MOVING ACROSS NEVADA WILL CONTINUE THE STRONG
GUSTY WINDS OVER THE MOUNTAIN AND DESERT AREAS THROUGH EARLY
AFTERNOON. WINDS WILL DIMINISH DURING THE LATE AFTERNOON.

CAZ061-190100-
/O.EXA.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
COACHELLA VALLEY-
1111 AM PDT WED APR 18 2007

...WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

NORTHWEST TO WEST WINDS 25 MPH WITH GUSTS TO 50 MPH WILL CONTINUE 
INTO THE AFTERNOON. AREAS OF BLOWING SAND AND DUST MAY LOCALLY
REDUCE VISIBILITY TO NEAR ZERO AT TIMES. WINDS WILL DIMINISH THIS
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ055-056-190100-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
1111 AM PDT WED APR 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

WEST WINDS 25 MPH WITH GUSTS TO 45 MPH WILL CONTINUE INTO THE
AFTERNOON. WINDS WILL BE STRONGEST AND MOST WIDESPREAD ON THE
EAST SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-190100-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
APPLE AND LUCERNE VALLEYS-
1111 AM PDT WED APR 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

WEST WINDS 25 MPH WITH GUSTS TO 45 MPH AT TIMES WILL CONTINUE INTO
THE AFTERNOON. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE
VISIBILITY TO NEAR ZERO AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ058-190100-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
SAN DIEGO COUNTY MOUNTAINS-
1111 AM PDT WED APR 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

SOUTHWEST TO WEST WINDS 25 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
INTO THE AFTERNOON. THE STRONGEST WINDS WILL OCCUR ON THE DESERT
SLOPES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ062-190100-
/O.CON.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
SAN DIEGO COUNTY DESERTS-
1111 AM PDT WED APR 18 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. 

WEST WINDS 25 MPH WITH GUSTS TO 50 MPH WILL CONTINUE INTO THE
AFTERNOON. AREAS OF BLOWING SAND AND DUST MAY LOCALLY REDUCE
VISIBILITY TO NEAR ZERO AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$


RB
000 
WWUS76 KSGX 190105
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
605 PM PDT WED APR 18 2007


CAZ055-056-058-060>062-190215-
/O.EXP.KSGX.WI.Y.0017.000000T0000Z-070419T0100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
605 PM PDT WED APR 18 2007

...WIND ADVISORY HAS EXPIRED...

THE GUSTY WINDS OVER THE MOUNTAINS AND DESERTS WILL CONTINUE TO
DECREASE THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 16, 9:00 PM PDT, 6 hours 30 minutes earlier.

Area forecast discussion, Apr 16, 9:00 PM PDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 PM PDT MON APR 16 2007

.SYNOPSIS...
FAIR WEATHER EXCEPT FOR MARINE LAYER LOW CLOUDS NEAR THE COAST WILL
OCCUR THROUGH WEDNESDAY. AFTER A WARMER DAY TUESDAY...WINDY AND
COOLER CONDITIONS ARE EXPECTED WEDNESDAY AS A TROUGH OF LOW PRESSURE
MOVES BY TO THE NORTH. HIGHEST WINDS WILL BE IN THE MOUNTAINS AND
DESERTS. AFTER A VERY BRIEF PERIOD OF OFFSHORE FLOW AND FAIR WEATHER
THURSDAY A STORM SYSTEM FROM THE NORTHWEST WILL BRING A CHANCE OF
SHOWERS FRIDAY AND FRIDAY NIGHT.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE UPPER LOW HAS EXITED TO THE EAST...SO NOW THE ONLY CLOUDS
REMAINING ARE FROM THE MARINE LAYER. MARINE LAYER IS ROUGHLY 2000
FEET DEEP AND FOR THE MOST PART SHOULD STAY FAIRLY PERSISTENT DUE TO
THE PROJECTED EDDY BEING QUITE WEAK NOW. WARMER WEATHER IS EXPECTED
TUE DUE TO ABOUT A 5 DEG C INCREASE IN 850 MB TEMPS AND LESS CLOUD
COVER. WITH THE SYSTEM GOING BY TO THE NORTH TUE NIGHT/WED...THERE
PROBABLY WILL NOT BE ENOUGH MARINE LAYER MOISTURE FOR ANY ORGANIZED
DRIZZLE OR LIGHT SHOWERS. THERE SHOULD BE QUITE A BIT OF WIND THOUGH
WITH THE TIGHTENING OF THE GRADIENTS...ESPECIALLY IN THE
MTNS/DESERTS.

THE BIG PICTURE IN THE MID-LATE WEEK WILL BE A LONG-WAVE TROUGH OVER
THE PAC NW/W CANANDA...AND AFTER THE FIRST ASSOCIATED
SHORT-WAVE...THE WED LOW...PASSES TO THE EAST AND HEADS INTO THE
INTER-MTN WEST...THE SECOND SHORT-WAVE...WITH ORIGINS IN THE
ALEUTIANS...WILL START TO APPROACH. AFTER A BRIEF PERIOD OF WEAK
OFFSHORE FLOW THU AM...ONSHORE FLOW WILL DEVELOP THU PM AND BECOME
STRONG BY FRIDAY. THE SYSTEM FOR FRI/FRI NIGHT ACTUALLY COULD HAVE
PRECIP ALONG A FRONT WHICH WOULD MEAN COASTAL LOCATIONS COULD HAVE
TANGIBLE RAINFALL AMOUNTS. AT THIS TIME...AMOUNTS ARE QUITE
SPECULATIVE...BUT 1/4 INCH COULD FALL AT THE COAST AND 1/2 INCH OR
MORE IN THE MTN AREAS DUE EITHER FROM INSTABILITY WITH THE
NORTHERN ORIGINS OF THIS SYSTEM OR POSSIBLE OROGRAPHICS WITH THE
FRONT. ANOTHER WAVE WITH THIS SAME LONG-WAVE TROUGH COULD IMPACT THE
AREA EARLY NEXT WEEK. TEMPS WILL AVERAGE BELOW NORMAL...WITH FRI
BEING WELL BELOW NORMAL...AND SNOW LEVELS COULD BE SIMILAR TO THOSE
FROM LAST WEEKEND...AROUND OR JUST A BIT ABOVE 5000 FEET.

&&

.AVIATION...
170330Z...CLEAR AND VFR CONDITIONS EXCEPT FOR THE MARINE
LAYER...WHICH HAS GONE MORE SHALLOW WITH THE HIGHER PRESSURE ALOFT.
BASES ARE 1500-2500 FEET AND THESE CEILINGS WILL SPREAD INTO THE
COASTAL AREAS AND INTO SOME VALLEYS OVERNIGHT. AROUND SUNRISE A FEW
VISBYS MAY DIP BARELY BELOW 6SM. SKIES WILL SCATTER OUT BETWEEN
16-18Z TUE MORNING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...MAXWELL
AVIATION...MM
Hazardous weather outlook, Apr 16, 4:00 PM PDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PDT MON APR 16 2007

CAZ042-043-048-050-055-056-057-058-060-061-062-PZZ750-PZZ775-171200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30
NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60
NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 PM PDT MON APR 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE... TONIGHT.

HIGH SURF AND HIGH RIP CURRENT RISK WILL CONTINUE FOR THE
BEACHES...SEE LAXSRFSGX.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY.

ABOVE NORMAL SURF AND A HIGH RIP CURRENT RISK ARE EXPECTED WEDNESDAY
THROUGH FRIDAY.

STRONG WINDS ARE LIKELY IN THE MOUNTAINS AND DESERTS WEDNESDAY
AFTERNOON THROUGH THURSDAY AS LOW PRESSURE ALOFT MOVES BY TO THE
NORTH AND NORTHEAST. EVEN STRONGER WINDS ARE EXPECTED FRIDAY THROUGH
SUNDAY AS A LOW PRESSURE SYSTEM IS PROJECTED TO MOVE OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

MAXWELL

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.